# SDR SWAA2022072531041

- Difficulty date: July 19, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 35,709 hours, 21,632 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fastener
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR RETAINING HOOK LOOSE. / [01] R & R?D FASTNER ON RETAINING CLIP PER SRM 51-40-02 AND C/W MT 725-61-06-FS
